# SDR ASAA2021102336380

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,129 hours, 13,947 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH002936
- Condition: Unknown
- Location: #2 Engine
- Part time: 6,905 hours, 1,863 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER W/O 1888979 TSR 711240 #2 IDG REQURIES REPLACEMENT FOR FREQUENT SERVICING. GROUNDED - YES. VERIFIED EFFECTIVITY OF IDG FOR ETOPS SIGNIFICANT SYSTEM. SEAMC WILL NOTIFIED. REMOVED AND REPLACED #2 ENG IDG REF B737-800 AMM 24-11-11. OPS AND LEAK CHECK GOOD. THIS CLEARS TSR 711240. SEAMC WILL NOTIFIED.
